CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 54 Number 2 (Jun 2011)

Looking for a printed back issue?
Page  
Contents
193 
  Measurements and $G_\delta$-Subsets of Domains
Bennett, Harold; Lutzer, David
207 
  A Bilinear Fractional Integral on Compact Lie Groups
Chen, Jiecheng; Fan, Dashan
217 
  Recurrence Relations for Strongly $q$-Log-Convex Polynomials
Chen, William Y. C.; Wang, Larry X. W.; Yang, Arthur L. B.
230 
  Universal Power Series in $\mathbb{C}^N$
Clouâtre, Raphaël
237 
  The Structure of the Unit Group of the Group Algebra ${\mathbb{F}}_{2^k}D_{8}$
Creedon, Leo; Gildea, Joe
244 
  Homogeneous Suslinian Continua
Daniel, D. ; Nikiel, J.; Treybig, L. B.; Tuncali, H. M.; Tymchatyn, E. D.
249 
  A Note about Analytic Solvability of Complex Planar Vector Fields with Degeneracies
Dattori da Silva, Paulo L.
255 
  On an Identity due to Bump and Diaconis, and Tracy and Widom
Dehaye, Paul-Olivier
270 
  Sequential Order Under PFA
Dow, Alan
277 
  Maximal Sublattices of Finite Distributive Lattices. III: A Conjecture from the 1984 Banff Conference on Graphs and Order
Farley, Jonathan David
283 
  Surgery on $\widetilde{\mathbb{SL}} \times \mathbb{E}^n$-Manifolds
Hillman, J. A.; Roushon, S. K.
288 
  The Resultant of Chebyshev Polynomials
Jacobs, David P.; Rayes, Mohamed O.; Trevisan, Vilmar
297 
  Lie Powers and Pseudo-Idempotents
Johnson, Marianne; Stöhr, Ralph
302 
  Structure of the Set of Norm-attaining Functionals on Strictly Convex Spaces
Kurka, Ondřej
311 
  Some Remarks Concerning the Topological Characterization of Limit Sets for Surface Flows
Marzougui, Habib
316 
  The Saddle-Point Method and the Li Coefficients
Mazhouda, Kamel
330 
  Sur la borne inférieure du rang du 2-groupe de classes de certains corps multiquadratiques
Mouhib, A.
338 
  Szegö's Theorem and Uniform Algebras
Nakazi, Takahiko
347 
  The Haar System in the Preduals of Hyperfinite Factors
Potapov, D.; Sukochev, F.
364 
  Lyapunov Theorems for the Asymptotic Behavior of Evolution Families on the Half-Line
Preda, Ciprian; Preda, Petre
370 
  Manifold-Valued Holomorphic Approximation
Stout, Edgar Lee
381 
  A Short Note on the Higher Level Version of the Krull--Baer Theorem
Velušček, Dejan

© Canadian Mathematical Society, 2016 : https://cms.math.ca/